# SDR 29GA2015012700001

- Difficulty date: January 10, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 32,579 hours, 36,519 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Part number: 708572
- Part serial: 0243G
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GEAR INTRANSIT LIGHT AND HYD PUMP STAYED ON FOR 15-20 SECONDS AFTER GEAR RETRACTION.  REPLACED NOSE GEAR MOTOR GEARBOX, OPS CHECK GOOD.
